# SDR TC8A97029

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O, ENGINE FIRE NR 3.  SHUT DOWN AND RETURNED.  OPENED ENGINE COWL DOORS, REVERSER FAN PANELS AND NOSE COWL INSPECTION PLATES.  INSPECTED ENGINE FOR EVIDENCE OF FIRE, NONE FOUND.  INSPECTED ENGINE FOR PNEUMATIC LEAKS WITH GROUND PNEUMATIC SOURCE AND WITH ENGINE RUNNING, NO LEAKS FOUND.  INSPECTED ANTI-ICE DUCTS FOR LEAKS, NONE FOUND.  INSPECTED FIRE DETECTOR LOOPS AND WIRE HARNESS.  FOUND WIRE HARNESS CHAFED AT CONNECTOR FOR OUTBOARD AFT COWL DOOR.  REPAIRED WIRES, OPS CHECKS OK PER MM 26-10-0.  CLOSED COWLS, FAN PANELS AND NOSE COWL INSPECTION PLATES PER MM 71-10-3.
